# SDR DHL2007873523

- Difficulty date: January 15, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP UPPER SKIN WORN AT STA XF 210.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-14-08 EVA NR 0857-00032 REV IR DATED 01-05-08 SEMAN DWG ED-4680 DATED 01-02-08.  REMOVED DAMAGE SKIN SEGMENT IAW SRM 51-1-21.  FABRICATED NEW SKIN SEGMENT (AL2024-T30.040") AND SPLICE STRAP (AL 2024T30.050') IAW SMN DWG N ED-4680.  PERFORMED NDT INSPECTED OF EXISTING CUT OUT AREA AND REPAIR PART NO CRACK NO CORROSION, FOUND IAW DPS 4.707-1 NDT SRM PART 08.  CLEANED, TREATED, PRIMED AREA AND INNER FACE OF NEW SKIN SEGMENT AND SPLICE STRAP IAW SRM 51-1-8B.  INSTALLED NEW SKIN SEGMENT IAW SRM51-1-11 SRM 51-1-21.
